# SDR CALA2013081990549

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,610 hours, 22,479 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fac 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FLT "FAC 1 FAULT" DISPLAYED ON UPPER ECAM SCREEN.  ALL CIRCUIT BREAKER RESETS.  REPLACED FAC 1.  FAULT CLEARED.  ACCOMPLISHED SUCCESSFUL AUTOLAND CAT III TEST REF MM 22-97-00-501 AND A-C REMAINS IN CAT IIIB STATUS.
